Volume 5 (2009)
1. Zhanmin Zhu

"Some Results On GQP-injective Modules", 5, 2009, 1-6.

(pdf)
2. Jiangmin Pan

"Laws of Metabelian Products of Abelian Groups", 5, 2009, 7-16.

(pdf)
3. Truong Cong Quynh

"Some Characterizations of ef-extending Rings", 5, 2009, 17-26.

(pdf)
4. Edmundo Castillo and Rafael Diaz

"Rota-Baxter Categories", 5, 2009, 27-57.

(pdf)
5. M. Tamer Koşan

"Generalized Cofinitely Semiperfect Modules", 5, 2009, 58-69.

(pdf)
6. V. K. Bhat

"On Near Pseudo-valuation Rings and Their Extensions", 5, 2009, 70-77.

(pdf)
7. Jonathan Groves

"D-Nice Polynomials with Four Roots Over Integral Domains D of Any Characteristic", 5, 2009, 78-105.

(pdf)
8. Alaa Hassan Nor-Eldean and Y. Gh. Gouda

"On the Dihedral (Co)Homology for Schemes", 5, 2009, 106-113.

(pdf)
9. Naser Zamani

"A Formula for Reduction Number of an Ideal Relative to a Noetherian Module", 5, 2009,114-120.

(pdf)
10. D. E. Dobbs, G. Picavet and M. Picavet-L'Hermitte

"On the Maximal Cardinality of Chains of Intermediate Rings", 5, 2009, 121-134.

(pdf)
11. Alberto Facchini and Pavel Príhoda

"Factor Categories and Infinite Direct Sums", 5, 2009, 135-168.

(pdf)
12. Zhang and Wujie Shi

"Noncommuting Graph Characterization of Some Simple Groups with Connected Prime Graphs", 5, 2009, 169-181.

(pdf)